

Funded by:



NATIONAL WORKSHOP ACTIVITY 3: E-MENTORING AND E-LEARNING

7[™] AND 8[™] OF MARCH 2024 09.30 – 14.00

HILTON HOTEL, NICOSIA

	DAY 1	
7 th of March 2024		
09.30 - 09.40	Welcome and Energizing Icebreaker (10 minutes) CYS	
	 Introduction of Participants: Begin with a round of participant 	
	introductions to foster a welcoming environment and break	
	the ice.	
09.40 - 09.45	Setting the Workshop Scene: Goals and Objectives (5 minutes) CYS	
	 Clarify Workshop Purpose: Provide a clear explanation of the 	
	workshop's purpose and anticipated outcomes to help	
	participants understand the objectives and what to expect.	
09.45 - 10.45	Exploring DKE's E-Learning Landscape: A Comprehensive Overview (60	
	Minutes) DKE	
	Experts Training	
	 Online Training on standardization 	
	 HAS System Training 	
	 HAS Forum: Brining Experts, Commission and EY together 	
	 Notifications 	
	Internal Colleagues Training	
	 Mentoring 	

	o "Basis Schulung"
	o Coffee Talks
	 BT / SMB Post-Discussion
	Next Generation
	o Boot Camp
	 Mentoring
	DKE eLearning The concept and Modules in production
	 Standardization (national, European, international)
	 SMART Standards
10.45 – 11.15	Coffee Break
11.15 – 11.45	Introduction to CYS Learning Landscape (30 minutes) CYS
	Overview of CYS Learning Initiatives (15 minutes)
	 Presentation of an overview of the current learning
	opportunities offered by CYS.
	Identifying Gaps through Menti (15 minutes)
	 Introduction to the Menti platform for real-time interactive
	engagement.
	o Participants will be prompted to share their perceptions of the
	CYS learning landscape. Group facilitator will stimulate
	discussion around different types of learning gaps (skill gap,
	language gap, knowledge gap or/and cultural gap)
	Anonymously gathering feedback to identify common themes
	and priorities for discussion in the break-out sessions.
	Priorities to discuss like embrace technology, Continuous
	Learning Culture, Reskilling and Upskilling for the Future
11.45 – 13.00	Break-out Sessions (60 minutes)
11.45 – 15.00	Stakeholder Needs (30 minutes) CYS
	·
	knowledge, skills and abilities.
	 Identifying gaps in the current learning initiatives in meeting these needs.
	Brainstorming potential solutions and strategies to address identified gaps and appears stakeholder satisfaction.
	identified gaps and enhance stakeholder satisfaction.
	Towards digital learning (30 minutes) DKE Discussion on the offertion and of surround digital learning.
	Discussion on the effectiveness of current digital learning initiatives effected by CVC
	initiatives offered by CYS.
	 Identifying opportunities for innovation and improvement in
	digital learning experiences.
	Alignment of CYS learning tools in the new digital era: Presentation
	of the break-out results (15 minutes) CYS & DKE
13.00	Networking Lunch

	DAY 2	
8 th of March 2024		
09.30 - 10.15	 DKE's Mentoring Programme(45 minutes) DKE Delve into DKE's mentoring program. Learn how the program works, selection process for mentors and mentees, the roles and responsibilities, the structure of mentorship sessions. Explore the advantages of participating in the mentoring 	
	program.Gain insights into future developments of the mentoring program.	
10.15 – 10.45	Discussion of Implementing the Mentoring Program in Cyprus (30 minutes) CYS & DKE	
10.45 – 11.15	Coffee Break	
11.15 – 12.45	DKE Standardisation Quest: A New Way of Discovering Standards (90 minutes) CYS o Introduction to the DKE Standardisation Quest: Learn about the DKE Standardisation Quest as an innovative tool for learning about standards.	
12.45 – 13.15	Award of certificates and Closing remarks CYS & DKE	
13.15	Networking Lunch	